Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 4, pp 552–562 | Cite as

Submetries of space-forms of negative curvature

  • V. N. Berestovskii
Article
  • 28 Downloads

Keywords

Negative Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. O'Neill, “The fundamental equations of a submersion,” Mich. Math. J.,13, No. 4, 459–469 (1966).Google Scholar
  2. 2.
    R. Hermann, “A sufficient condition that a map of Riemannian manifolds be a bundle,” Proc. Am. Math. Soc.,11, 125–1128 (1960).Google Scholar
  3. 3.
    E. Spanier, Algebraic Topology, McGraw-Hill, New York (1966).Google Scholar
  4. 4.
    I. Tamura, Topology of Foliations [Russian translation], Mir, Moscow (1979).Google Scholar
  5. 5.
    V. A. Rokhlin and D. B. Fuks, Beginners Course in Topology, Springer-Verlag, Berlin (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. N. Berestovskii

There are no affiliations available

Personalised recommendations